# SDR CALA2024012500228

- Difficulty date: January 24, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N1902U
- Make and model: Airbus A320-232
- Aircraft serial: 2714
- Aircraft time: 48,905 hours, 23,976 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C220679
- Condition: Missing
- Location: Refuel Coupling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 FUEL CAP MISSING ON INBOUND ENGINEERING NOTIFIED. FUELER REPORTS AIRCRAFT CAME TO GATE WITHOUT FUEL CAP APPLIED CDL 28A FOR MISSING FUEL CAP NO LEAKS NOTED DEFERRED IAW CDL 28A DISPATCH DESK: 22 NAME: JV DATE: 24-JAN-24- FUEL CAP MISSING.
